MathSciNet Relay Station
MathSciNet bibliographic data
MR2801628 35J70 (32A50 32Q15 32W50 35C20)
Wei, Dong-Huang On the asymptotic formula for the solution of degenerate elliptic partial differential equations. Proc. Amer. Math. Soc. 139 (2011), no. 8, 2863–2875.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement